Call for Paper - December 2019 Edition
IJCA solicits original research papers for the December 2019 Edition. Last date of manuscript submission is November 20, 2019. Read More

Computation of Shortest Path in a Fuzzy Network: Case Study with Rajasthan Roadways Network

Print
PDF
International Journal of Computer Applications
© 2010 by IJCA Journal
Number 12 - Article 6
Year of Publication: 2010
Authors:
P.K.De
Amita Bhinchar
10.5120/1633-2195

P.K.De and Amita Bhinchar. Article:Computation of Shortest Path in a Fuzzy Network: Case Study with Rajasthan Roadways Network. International Journal of Computer Applications 11(12):24–30, December 2010. Published By Foundation of Computer Science. BibTeX

@article{key:article,
	author = {P.K.De and Amita Bhinchar},
	title = {Article:Computation of Shortest Path in a Fuzzy Network: Case Study with Rajasthan Roadways Network},
	journal = {International Journal of Computer Applications},
	year = {2010},
	volume = {11},
	number = {12},
	pages = {24--30},
	month = {December},
	note = {Published By Foundation of Computer Science}
}

Abstract

This paper propose a shortest path problem with fuzzy parameters in the domain of Operations Research which is based on Bellman Dynamic Programming algorithm. Attention has been paid to the study of fuzzy network with topological ordering.. Here we discuss the shortest path problem from a specified vertex to all other vertices in a network. For illustration a real life example has been considered from Rajasthan State Roadways Transport Network.

Reference

  • J. S. Yao and K. M. Wu, “Ranking fuzzy numbers based on decomposition principle and signed distance”, Fuzzy Sets and Systems, Vol.116, , p.275-288, 2000.
  • X.wang and E.E.Kerre, “Reasonable properties for the ordering of fuzzy quantities (I),” Fuzzu Sets and Systems, Vol. 118, p. 375-385, 2001.
  • X.wang and E.E.Kerre, “Reasonable properties for the ordering of fuzzy quantities (II),” Fuzzu Sets and Systems, Vol. 118, p. 387-405, 2001.
  • D. Dubois and H. Prade, Fuzzy Sets and Systems, Academic Press, New York, 1980.
  • S. Okada and T. Soper, “A shortest path problem on a network with fuzzy are lengths”, Fuzzy Sets and Systems, Vol. 109, p. 129-140, 2000.
  • C. M. Klein, “Fuzzy Shortest Paths”, Fuzzy Sets and Systems, Vol. 39, 1991E, pp.27-41, `1991.
  • A. Kauffman and M. M. Gupta, Introduction to Fuzzy Arithmetic Theory and Applications, van Nostrand Reinhold, New York, 1991.
  • E. Lawler, Combinatorial Optimization: Networks and Mastoids, Holt, Reinehart and Winston, New York, 1976.
  • Jing-Shing Yao and Feng-Tse Lin, “Fuzzy Shortest-Path Network Problems with Uncertain Edge Weights,” Journal of Information Science and Engineering, Vol. 19, p.329-351 , 2003.
  • K. Lin and M. Chen, “The fuzzy shortest path problem and its most vital arcs”, Fuzzy Sets and Systems, Vol. 58, pp.343-353, 1994.
  • M. Mares and J. Horak, “Fuzzy quantities in networks”, Fuzzy Sets and Systems, Vol.10, 1983, p.135-155.
  • S.Chanas and W. Kolodziejczyk, “Masimum flow in a network with fuzzy arc capacities,” Fuzzy Sets and Systems, Vol.8, p.165-173, 1982.
  • T, Cormen, C. Leiserson, and R. Rivest, ‘Introduction to Algorithms,’ McGraw Hill Book Company, Mass., 1993.
  • S.Okada and M.Gen, ‘Fuzzy shortest path problem ,’ Comput. Industrial Eng.,27, p.465-468, 1994.